# SDR CALA2016082400572

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 49,916 hours, 16,266 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A122523
- Condition: Dented
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FUSELAGE FRAME AT BS 500D STRINGER 25L HAS A DENT ON INNER STRUCTURE.  REPAIRED IAW EC/RA53 10-06786.
